Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I had sex with my partner on dec 27th but the semen not went inside her vagina but for precaution she took unwanted 72 within 6-7 hour and again one after 24 hrs and after 10-11 days spotting bleeding coming continue from 4-5 days but her period date is 19 january, so is there any chance of pregnancy please help me I need answer?

2 Doctors Answered
No. The pregnancy is not in question here. She took the medication in excess. Unwanted 72 is just to be taken once in the first 72 hours. Since she took it twice, she has got too much hormone pumped in her system and that may be the cause of her disturbed menses &/or spotting. The cycles may be disturbed for a couple of months and then the body should ideally regain the normal. If she experiences any troubling symptoms like loss of much blood or loss for long, pain, fever etc she should contact a nearby physician. Avoid taking emergency contraceptives, and if necessary take them in a vise quantity as suggested. Using condoms is one of the best ways to avoid such situations as well as it prevents you from getting any sexually transmitted infections. Enjoy safe sex, take care.
1 person found this helpful
It was withdrawal bleeding because of emergency contraceptive pill. The chances of pregnancy are almost nil after withdrawal bleeding.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.